Youth vomits blood after taking medicine for jaundice, dies

Source: The Hitavada      Date: 07 Jul 2018 10:38:23


 

 

Our Correspondent 

Waraseoni,

It was panic like situation at village panchayat Wara after a 22-year-old sick person consulted the doctor and after taking the prescribed medicine vomitted blood and died. The incident took place on Thursday afternoon after the youth procured medicine prescribed by Dr Bhagat at his clinic on Balaghat road.He came back home, took the medicine and started vomitting blood and died.According to information from Kanta Meshram, mother of the deceased, on Thursday, her son works as labourer and was sick. He went to Dr Bhagat’s clinic on Balaghat road.The doctor examined the youth, prescribed medicines and on the way back to home he purchased medicines from the medical shop.


Shortly after he took the medicine, he complaint of giddiness and vomitted blood, soon after his condition turned critical. He was rushed to Government Hospital where doctors who examined him declared him brought dead.On being informed, cops reached the hospital, made panchnama and sent the body for autopsy to District Hospital. A case under relevant sections of IPC has been registered. At the time of making panchnama, the deceased youth was identified as Dhanraj Meshram (22), resident from ward number 4 of village panchayat Wara. Cops at Waraseoni informed the actual cause behind the death would be established only after the autopsy report is tabled for examination. The youth was suffering of jaundice and it is speculated that the medicine might have reacted caused blood votmitting that caused the death. After the autopsy was performed the body was handed over to the family members of the deceased. The medical shop from where medicines were purchased is being interrogated for further investigations.